American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[2] Xiao-Shan Gao, Wei Li and Chun-Ming Yuan. Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form. Trans. Amer. Math. Soc. 365 (2013) 4575-4632.
Abstract, references, and article information   
View Article: PDF

[3] Hailong Dao. Decent intersection and Tor-rigidity for modules over local hypersurfaces. Trans. Amer. Math. Soc. 365 (2013) 2803-2821.
Abstract, references, and article information   
View Article: PDF

[4] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[5] Georges Francois. Cocycles on tropical varieties via piecewise polynomials. Proc. Amer. Math. Soc. 141 (2013) 481-497.
Abstract, references, and article information   
View Article: PDF

[6] Najmuddin Fakhruddin. Chern classes of conformal blocks. Contemporary Mathematics 564 (2012) 145-176.
Book volume table of contents   
View Article: PDF

[7] S. P. Dutta. A special case of positivity (II). Proc. Amer. Math. Soc. 133 (2005) 1891-1896. MR 2137852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Pommersheim and Hugh Thomas. Cycles representing the Todd class of a toric variety. J. Amer. Math. Soc. 17 (2004) 983-994. MR 2083474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shoji Yokura. On Ginzburg's bivariant Chern classes. Trans. Amer. Math. Soc. 355 (2003) 2501-2521. MR 1974000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shoji Yokura. Remarks on Ginzburg's bivariant Chern classes. Proc. Amer. Math. Soc. 130 (2002) 3465-3471. MR 1918822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J.-P. Brasselet, D. Lehmann, J. Seade and T. Suwa. Milnor classes of local complete intersections. Trans. Amer. Math. Soc. 354 (2002) 1351-1371. MR 1873009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C-Y. Jean Chan. An intersection multiplicity in terms of $\textrm{Ext}$-modules. Proc. Amer. Math. Soc. 130 (2002) 327-336. MR 1862109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dragomir Z. Dokovic and Jason Sanmiya. Proof of Wang's conjecture on subspaces of an inner product space. Proc. Amer. Math. Soc. 129 (2001) 1573-1580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jørgen Anders Geertsen. Push-forward of degeneracy classes and ampleness. Proc. Amer. Math. Soc. 129 (2001) 1885-1890. MR 1825909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[17] Kazuhiko Kurano and Paul C. Roberts. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$. Trans. Amer. Math. Soc. 352 (2000) 3103-3116. MR 1707198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paolo Aluffi. Chern classes for singular hypersurfaces. Trans. Amer. Math. Soc. 351 (1999) 3989-4026. MR 1697199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Geir Ellingsrud and Stein Arild Strømme. An intersection number for the punctual Hilbert scheme of a surface. Trans. Amer. Math. Soc. 350 (1998) 2547-2552. MR 1432198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Luzius Grunenfelder and Tomaz Kosir. Geometric aspects of multiparameter spectral theory. Trans. Amer. Math. Soc. 350 (1998) 2525-2546. MR 1451601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Aaron Bertram, Georgios Daskalopoulos and Richard Wentworth. Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians . J. Amer. Math. Soc. 9 (1996) 529-571. MR 1320154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carlos A. Berenstein and Alain Yger. Residues and effective Nullstellensatz. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 82-91. MR 1412946.
Abstract, references, and article information   
View Article: PDF

[23] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Adam Parusiński and Piotr Pragacz. Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors . J. Amer. Math. Soc. 8 (1995) 793-817. MR 1311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J.-B. Bost, H. Gillet and C. Soulé. Heights of projective varieties and positive Green forms . J. Amer. Math. Soc. 7 (1994) 903-1027. MR 1260106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sean Keel. Intersection theory of linear embeddings . Trans. Amer. Math. Soc. 335 (1993) 195-212. MR 1040263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Melvin Hochster and Craig Huneke. Phantom homology. Memoirs of the AMS 103 (1993) MR 1144758.
Book volume table of contents   

[28] Sean Keel. Intersection theory of moduli space of stable $n$-pointed curves of genus zero . Trans. Amer. Math. Soc. 330 (1992) 545-574. MR 1034665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paolo Aluffi. Two characteristic numbers for smooth plane curves of any degree . Trans. Amer. Math. Soc. 329 (1992) 73-96. MR 1041042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Paolo Aluffi. The enumerative geometry of plane cubics. I. Smooth cubics . Trans. Amer. Math. Soc. 317 (1990) 501-539. MR 972700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2